Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/104946
Type: Artigo
Title: Hartman-grobman theorems along hyperbolic stationary trajectories
Author: Edson A. Coayla-Teran
Salah-Eldin A. Mohammed
Paulo Régis C. Ruffino
Abstract: We extend the Hartman-Grobman theorems for discrete random dynamical systems (RDS), proved in [7], in two directions: for continuous RDS and for hyperbolic stationary trajectories. In this last case there exists a conjugacy between travelling neighborhoods of trajectories and neighborhoods of the origin in the corresponding tangent bundle. We present applications to deterministic dynamical systems.
We extend the Hartman-Grobman theorems for discrete random dynamical systems (RDS), proved in [7], in two directions: for continuous RDS and for hyperbolic stationary trajectories. In this last case there exists a conjugacy between travelling neighborhoods of trajectories and neighborhoods of the origin in the corresponding tangent bundle. We present applications to deterministic dynamical systems
Subject: Sistemas dinâmicos aleatórios
Hartman-Grobman, Teorema de
Country: Estados Unidos
Editor: American Institute of Mathematical Sciences
Citation: Discrete And Continuous Dynamical Systems. , v. 17, n. 2, p. 281 - 292, 2007.
Rights: fechado
Identifier DOI: 10.3934/dcds.2007.17.281
Address: http://www.aimsciences.org/article/doi/10.3934/dcds.2007.17.281
Date Issue: 2007
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-33847740370.pdf249.62 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.